Butalbital is in a group of drugs called barbiturates. It relaxes muscle contractions involved in a tension headache. Caffeine is a central nervous system stimulant. It relaxes muscle contractions in blood vessels to improve blood flow.
Fioricet is used to treat tension headaches that are caused by muscle contractions.
Fioricet may also be used for purposes not listed in this medication guide.
Before taking Fioricet
Do not use Fioricet if you have used an MAO inhibitor such as furazolidone (Furoxone), isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam, Zelapar), or tranylcypromine (Parnate) in the last 14 days. A dangerous drug interaction could occur, leading to serious side effects. Tell your doctor if you have ever had alcoholic liver disease (cirrhosis) or if you drink more than 3 alcoholic beverages per day. You may not be able to take medicine that contains acetaminophen. You should not take Fioricet if you are allergic to acetaminophen, butalbital, or caffeine, or if you have porphyria.
Generic Name: acetaminophen/ caffeine (oral) (a seet a MIN oh fen and boo TAL bi tall and CAFF een)
Brand Names: Esgic, Esgic-Plus, Fioricet
HOW TO USE: To prevent upset stomach, take this medication with food or milk. Pain medications work best in preventing pain before it occurs. Once the pain becomes intense, the medication is not as effective in relieving it. Take this as prescribed. Do not increase your dose or take it more frequently without your doctor’s approval.
SIDE EFFECTS: May cause lightheadedness, dizziness, drowsiness, stomach upset, nausea, and sleeping disturbances the first few days as your body adjusts to the medication. If these symptoms persist or become bothersome, inform your doctor. Notify your doctor immediately if you develop: a rapid/ irregular heartbeat. An allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include: rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.
PRECAUTIONS: Tell your doctor your medical history, especially of: serious liver disease, alcohol or narcotic dependence, emotional/mental conditions, heart disease (arrhythmias, recent MI), stomach/intestinal ulcers, any allergies. Acetaminophen may cause liver damage. Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage. Check with your doctor or pharmacist for more information. To prevent oversedation, avoid using alcohol and other sedative type medications while taking this. This drug may make you dizzy or drowsy; use caution engaging in activities requiring alertness such as driving or using machinery. Avoid alcoholic beverages. This medication contains caffeine. Avoid drinking large amounts of caffeinated beverages while taking this medication as excessive nervousness and irritability can occur. This medication should be used during pregnancy only if clearly needed. Small amounts of this medication appear in breast milk. Consult your doctor before breast-feeding.
DRUG INTERACTIONS: Tell your doctor of all prescription and nonprescription drugs you may use, especially of: “blood thinners” Tell your doctor or pharmacist of all prescription and nonprescription drugs you may use that cause drowsiness such as: medicine for sleep (e.g., sedatives), tranquilizers, anti-anxiety drugs (e.g., diazepam), narcotic pain relievers (e.g., codeine), psychiatric medicines (e.g., phenothiazines such as chlorpromazine, or tricyclics such as amitriptyline), anti-seizure drugs (e.g., carbamazepine), muscle relaxants, antihistamines that cause drowsiness (e.g., diphenhydramine). Because this medication contains acetaminophen, check with your doctor or pharmacist before taking other medications containing acetaminophen which is commonly found in nonprescription pain relievers and cough-and-cold products. Read labels carefully to check ingredients. This drug may interfere with the effectiveness of birth control pills. Discuss using other methods of birth control with your doctor. Do not start or stop any medicine without doctor or pharmacist approval.
OVERDOSE: If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include vomiting, unusual drowsiness, lack of feeling alert, slow or shallow breathing, cold or clammy skin, loss of consciousness, dark urine, stomach pain, and extreme fatigue.
NOTES: Do not share this product with others.
MISSED DOSE: If you miss a dose, take it as soon as remembered; do not take if it is almost time for the next dose, instead, skip the missed dose and resume your usual dosing schedule. Do not “double-up” the dose to catch up.
STORAGE: Store at room temperature away from moisture and sunlight. Do not store in the bathroom
We do not suggest you to take Fioricet or Gabapentinfor a long time, you need go to your local health professional to treat your pain without prescription. Exercising is a very good methods. You can also take some nutrition from food.
Anti-aging products can improve your immune system and eliminate small inflammation.
The best thing is that you can even earn money while you are becoming stronger. Please check Foods2young to learn how to become a Nu skin Distributor and Nu skin Products how to improve your immune system.
You can register a domain name and we will create a free WordPress Based web hosting account for you in Powerhoster